# SDR Q2A2003F00000

- Difficulty date: November 13, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N77WF
- Make and model: Beech E-90
- Aircraft serial: LW4
- Engine: Pwa R2800*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Part time: 8,633 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT INSPECTION OF WING ATTACH FITTINGS, LEFT LOWER FORWARD FITTING FOUND CRACK IN RADIUS OF BOLT HOLE.  SPAR WAS THEN REPLACED.
